# SDR DL757020453

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 45,381 hours, 22,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N871163
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE FS 1640 FRAME AT THE AFT GALLEY DOOR OPENING WAS FOUND GOUGED.  TO FACILITATE REPAIR, THE DAMAGED SECTION OF FRAME WAS CUT AND REMOVED.  A NEW SECTION WAS INSTALLED AND SPLICED WITH REPAIR CHANNELS PER ER/A 382808-14, REV A.
